# SDR UHLA2011051200171

- Difficulty date: May 12, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 14,645 hours, 8,103 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DIFFICULT TO ARM.  MAINTENANCE REMOVED DEBRIS FROM FLOOR AREA, LUBED HANDLE AS REQUIRED IAW EMB 170 MM 52-12-20, OPS CHECK GOOD.
